MathSciNet Relay Station
MathSciNet bibliographic data
MR1815186 35K55 (35B05 35B40)
Wang, Mingxin Blow-up rate estimates for semilinear parabolic systems. J. Differential Equations 170 (2001), no. 2, 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement